# SDR SWIA202265625

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 36,462 hours, 36,989 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: Failed
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE IN ICING CONDITIONS.  COMPLIED WITH QRH   (FLIGHT 4333 - FILED CLOSED)   PERFORMED SELF-TEST OF ANTI ICE DUCT SYS IAW CRJ200 AMM 30-11-00 OPS CHECK GOOD
